# SDR FDEA201204201505

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996500200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBOARD 161BF HAS FOUR SQUARE INCHES OF CORROSION AT CORNER ON BOTTOM METAL LAYER FABRICATED FLOORBOARD IAW DWG SRZ 25-005  AND SRZ 25-011, REV J.
